Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 19, NWS La Crosse, WI

April 23, 2022Dodge County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 23, 2022, 7:40 PM CDT for Dodge County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2022, 7:40 PM CDT (00:40 UTC)
Expired
Apr 23, 2022, 8:12 PM CDT
In force
32 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Dodge County, MN

The radar

The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 4:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS53 KARX 240040
SVRARX
MNC039-240130-
/O.NEW.KARX.SV.W.0019.220424T0040Z-220424T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
740 PM CDT Sat Apr 23 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Dodge County in southeastern Minnesota...

* Until 830 PM CDT.

* At 739 PM CDT, a severe thunderstorm was located near Claremont, or
  7 miles east of Owatonna, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  West Concord around 750 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9304 4419 9268 4385 9268 4385 9305
TIME...MOT...LOC 0039Z 238DEG 37KT 4409 9307 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
5 follow-up statements
792 
WWUS53 KARX 240046
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
746 PM CDT Sat Apr 23 2022

MNC039-240130-
/O.CON.KARX.SV.W.0019.000000T0000Z-220424T0130Z/
Dodge MN-
746 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR DODGE COUNTY...

At 746 PM CDT, a severe thunderstorm was located near West Concord,
or 9 miles northwest of Dodge Center, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  West Concord around 750 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9304 4419 9268 4385 9268 4385 9305
TIME...MOT...LOC 0046Z 238DEG 37KT 4413 9298 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
812 
WWUS53 KARX 240053
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
753 PM CDT Sat Apr 23 2022

MNC039-240130-
/O.CON.KARX.SV.W.0019.000000T0000Z-220424T0130Z/
Dodge MN-
753 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR DODGE COUNTY...

At 752 PM CDT, severe thunderstorms were located along a line
extending from near Ellendale to near Brownsdale, moving northeast at
50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Hayfield around 805 PM CDT.
  Claremont around 810 PM CDT.
  Dodge Center around 815 PM CDT.
  West Concord around 820 PM CDT.
  Mantorville around 825 PM CDT.

Other locations impacted by these severe thunderstorms include County
Roads 20 And 5, Oslo, Concord, Eden, Highway 57 And 570th Street,
County Roads 6 And 15 and County Roads 5 And 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9304 4419 9268 4385 9268 4385 9305
TIME...MOT...LOC 0052Z 237DEG 44KT 4396 9327 4377 9296 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
321 
WWUS53 KARX 240100
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
800 PM CDT Sat Apr 23 2022

MNC039-240130-
/O.CON.KARX.SV.W.0019.000000T0000Z-220424T0130Z/
Dodge MN-
800 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR DODGE COUNTY...

At 800 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Blooming Prairie to near Hayfield
to 6 miles northeast of Brownsdale, moving northeast at 85 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Dodge Center, Kasson and West Concord around 810 PM CDT.
  Mantorville around 815 PM CDT.

Other locations impacted by these severe thunderstorms include County
Roads 20 And 5, Oslo, Concord, Eden, Highway 57 And 570th Street,
County Roads 6 And 15 and County Roads 5 And 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4419 9304 4418 9268 4385 9268 4385 9304
TIME...MOT...LOC 0100Z 238DEG 73KT 4395 9313 4392 9291 4382 9280 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
623 
WWUS53 KARX 240106
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
806 PM CDT Sat Apr 23 2022

MNC039-240130-
/O.CON.KARX.SV.W.0019.000000T0000Z-220424T0130Z/
Dodge MN-
806 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR DODGE COUNTY...

At 806 PM CDT, severe thunderstorms were located along a line
extending from near Claremont to near Dodge Center to near Hayfield,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Mantorville, Kasson and West Concord around 815 PM CDT.

Other locations impacted by these severe thunderstorms include County
Roads 20 And 5, Oslo, Concord, Eden, Highway 57 And 570th Street,
County Roads 6 And 15 and County Roads 5 And 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4419 9304 4418 9268 4385 9268 4388 9298
TIME...MOT...LOC 0106Z 235DEG 55KT 4400 9296 4396 9284 4385 9275 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
230 
WWUS53 KARX 240112
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
812 PM CDT Sat Apr 23 2022

MNC039-240122-
/O.CAN.KARX.SV.W.0019.000000T0000Z-220424T0130Z/
Dodge MN-
812 PM CDT Sat Apr 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Minnesota.

LAT...LON 4419 9304 4418 9268 4385 9268 4388 9298
TIME...MOT...LOC 0111Z 238DEG 37KT 4403 9290 4399 9278 4388 9269 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:32 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 23, 6:32 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
632 PM CDT Sat Apr 23 2022

.DISCUSSION...(This evening through Saturday)
Issued at 219 PM CDT Sat Apr 23 2022

Key Messages:

 - Storm/severe chances tonight

 - Precipitation chances return for Wednesday night into Saturday

Tonight into Sunday

Satellite imagery this early afternoon showed the low pressure
system spinning over South Dakota. Surface observations depicted the
associated cold front stretching southward from western South Dakota
through Nebraska. The warm front has lifted northward through the
forecast area. Where showers and a few isolated storms have occurred,
temperatures have struggled to get higher than the low 60s even
under the decent warm air advection within the warm sector of the
system. Gusty winds this afternoon will persist into this evening as
the cold front approaches. Further off to the west closer to the
front, wind gusts just over 50 mph have been observed.

Showers and storms are still expected to develop and move through
the region later this afternoon and evening. Radar imagery shows
developing echos along a dry line in the far southwest corner of
Minnesota where dew points have been observed to drop by over 15
degrees across the boundary. The risk for severe weather looks to
hold west of the Mississippi River. Latest high resolution short
term model guidance shows instability decreasing both spatially
towards the east away from the front as well as temporally with loss
of solar heating. Forecast soundings show a fairly skinny CAPE
profile with only a couple hundred J/kg of MUCAPE being available
for developing storms to work with. With the region already being
quiet gusty, the main hazardous weather threat going into tonight
would be winds as any thunderstorm could enhance the wind speeds to
potentially become damaging.

Precipitation chances will push off well to the east by mid morning
leaving mostly sunny skies. Gusty winds near 35 to 40 mph are still
anticipated from the southwest over the afternoon, but conditions
will be cooler than today with the post frontal cold air advection.

Wednesday night into Saturday

Moving out into the middle and end of next week, the models show
some differences in how the upper level pattern will evolve. The
main differences revolve around the handling of the upper level
ridge and the position of an upper level low tracking across Canada.
The 23.00Z ECMWF and 23.12Z Canadian both have a strong ridge over
the central part of the country than the 23.12Z GFS which helps to
deflect the incoming upper level farther north and west into the
Canadian Rockies. The GFS has the upper level low farther to the
south and also shows more short wave troughs rotating around it that
work to flatten the downstream ridging. As a result, some of these
short wave troughs will have the potential to move across the Upper
Midwest and produce some precipitation. With the differences in the
model solutions, this leads to a low confidence forecast with
precipitation chances on the lower end. Most of this precipitation
looks to fall as rain, but some potential that it could be cold
enough for a little bit of snow to mix in Wednesday night. Right
now, the instability looks to be pretty limited and confined to
areas mainly to the south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 632 PM CDT Sat Apr 23 2022

Main taf concern concern are thunderstorm potential and potential
MVFR/IFR conditions with the convection this evening. Line of
showers/storms have developed over south central Minnesota/north
central Iowa late this afternoon. This line of showers/storms is
expected to move across both RST/LSE taf sites this evening.
Instability weakens after sunset...thunderstorm activity will
begin to diminish after 03z. Under the stronger showers/storms
visibility or ceilings could lower into IFR/MVFR for a brief
period. Have introduced a tempo group this evening for storms and
MVFR/IFR conditions for this brief period. Tonight into Sunday...
VFR conditions will prevail at both taf sites. Gradient tightens
and winds aloft are expected to mix down and produce windy
conditions at both taf sites.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...Wind Advisory until 11 PM CDT this evening for MNZ086-087-094-
     095.

IA...Wind Advisory until 11 PM CDT this evening for IAZ008>010-018-
     019-029-030.

&&

DISCUSSION...04/Peters/EMS
AVIATION...DTJ
Hazardous weather outlook, Apr 23, 11:52 AM CDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1152 AM CDT Sat Apr 23 2022

IAZ011-MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-
241300-
Allamakee-Wabasha-Winona-Houston-Taylor-Clark-Buffalo-Trempealeau-
Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-Richland-
Grant-
1152 AM CDT Sat Apr 23 2022

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...north central
Wisconsin...southwest Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will be possible through tonight. A few could be
strong with gusty winds. It will also be windy with gusts of 30 to
40 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Still windy Sunday with gusts 35 to 40 mph.

.SPOTTER INFORMATION STATEMENT...

Precipitation and wind reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>010-018-019-029-030-MNZ086-087-094-095-241300-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
1152 AM CDT Sat Apr 23 2022

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa and southeast Minnesota.

.DAY ONE...This Afternoon and Tonight

Scattered storms are expected late this afternoon and tonight.
Between 4 and 11 pm, a few could be strong, or potentially
severe, with damaging winds the main threat. Hail is also
possible.

A wind advisory is in effect through this evening for gusts of
40 to 50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Windy Sunday with gusts 35 to 45 mph.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed late this afternoon and this
evening. Precipitation and wind reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04

nofwd

In the hours before

Local storm report, Apr 23, 2:24 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             NELSON                  44.42N 92.00W
04/23/2022  E0.70 INCH       BUFFALO            WI   TRAINED SPOTTER

&&
Special weather statement, Apr 23, 2:32 PM CDT, 5 hours 8 minutes before
Special Weather Statement
National Weather Service La Crosse WI
232 PM CDT Sat Apr 23 2022

WIZ032-232000-
Buffalo WI-
232 PM CDT Sat Apr 23 2022

...A strong thunderstorm will impact portions of northwestern Buffalo
County through 300 PM CDT...

At 230 PM CDT, trained weather spotters reported a strong
thunderstorm near Durand, or 9 miles west of Mondovi, moving
northeast at 70 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Trained weather spotters. At 223 PM, a spotter reported
         dime size hail in Nelson.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mondovi around 235 PM CDT.

Other locations impacted by this storm include Misha Mokwa, Maxville,
The Big Swamp Area, Urne and County Roads F And K K.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4451 9204 4452 9205 4459 9202 4460 9180
      4459 9166 4443 9190 4449 9206
TIME...MOT...LOC 1930Z 205DEG 63KT 4456 9187

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JSB
Local storm report, Apr 23, 2:47 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
247 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             WABASHA                 44.38N 92.05W
04/23/2022  M0.75 INCH       WABASHA            MN   PUBLIC

&&

JSB
Local storm report, Apr 23, 2:49 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
249 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             PLAINVIEW               44.17N 92.17W
04/23/2022  M0.70 INCH       WABASHA            MN   PUBLIC

&&

JSB
Special weather statement, Apr 23, 6:57 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service La Crosse WI
657 PM CDT Sat Apr 23 2022

IAZ008-018-MNZ094-240100-
Floyd IA-Mitchell IA-Mower MN-
657 PM CDT Sat Apr 23 2022

...Strong to Severe Storms Moving Towards Mitchell, Floyd and Mower
Counties through 800 PM CDT...

At 656 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forest City to near Belmond. Movement was
northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Rockford around 740 PM CDT.
  Rudd around 745 PM CDT.
  Lyle around 750 PM CDT.
  Floyd around 755 PM CDT.
  Osage, Adams and Rose Creek around 800 PM CDT.

Other locations impacted by these storms include Toeterville, County
Roads B 60 And T 18, Rock Creek, Idlewilde State Park, Otranto,
Brownville, County Roads T 54 And A 31, Brookside Campground,
Mayville and Powersville.

This includes Interstate 90 in Minnesota between mile markers 175 and
198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Iowa...and southeastern Minnesota.

&&

LAT...LON 4385 9305 4385 9269 4383 9269 4383 9264
      4291 9257 4291 9302 4350 9303 4350 9305
TIME...MOT...LOC 2356Z 235DEG 39KT 4321 9360 4285 9351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JSB
Special weather statement, Apr 23, 7:00 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service La Crosse WI
700 PM CDT Sat Apr 23 2022

MNZ086-240045-
Dodge MN-
700 PM CDT Sat Apr 23 2022

...Strong thunderstorms approaching Dodge County through 745 PM
CDT...

At 659 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Richland to near Twin Lakes. Movement
was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Claremont around 730 PM CDT.
  Dodge Center, Hayfield and West Concord around 735 PM CDT.
  Mantorville around 740 PM CDT.

Other locations impacted by these storms include County Roads 20 And
5, Oslo, Concord, Eden, Highway 57 And 570th Street, County Roads 6
And 15, County Roads 5 And 6, Wasioja, Highway 56 And County 6 and
Graves Landing Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Minnesota.

&&

LAT...LON 4418 9304 4420 9301 4419 9268 4385 9268
      4385 9304
TIME...MOT...LOC 2359Z 239DEG 56KT 4386 9356 4357 9348

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JSB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:00 PM CDTSpecial Weather StatementARXDodge45 min
Apr 23, 7:19 PM CDTSevere Thunderstorm WarningARXMower54 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.